Jump to content

Photo

Does It Look Like I'm Losing Hair From Accutane?

help accutane isotretinoin picture

5 replies to this topic

#1 hello880

hello880

    Junior Member

  • Members
  • Posts & Likes
    Posts: 35
    Likes: 0
About Me
  • Joined: 05-November 11

Posted 01 April 2013 - 11:49 AM

Maybe I'm just paranoid, but I've noticed my hair falling out slightly more than before and I've been on Accutane for almost 3 weeks. I never took pictures of my scalp before so I don't have anything to compare this picture to, but does it look like I have bald spots?

 

imag1428n.jpg



#2 louberr27

louberr27

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 1
About Me
  • Joined: 01-April 13

Posted 01 April 2013 - 12:14 PM

From this pic I would say no. Doesnt look like bald spots. Ive been on accutane for 2.5 months and my hair has been thinning over the last 2 weeks. Nobody else has noticed, but to me, if I part my hair, it seems like the scalp showing through in the parting is more obvious which I would guess is what your thinking too about yourself? I can understand the paranoia, I feel it as well, but I guess its one of those things that you have to deal with when taking accutane. Ive started asking friends/family to check through my hair for bald spots and to be brutally honest with me if it looks like I AM getting patches. So far ive been told that my hair looks normal, so im gonna trust them to bring it up if I start losing it in a big way.

#3 hello880

hello880

    Junior Member

  • Members
  • Posts & Likes
    Posts: 35
    Likes: 0
About Me
  • Joined: 05-November 11

Posted 01 April 2013 - 12:19 PM

From this pic I would say no. Doesnt look like bald spots. Ive been on accutane for 2.5 months and my hair has been thinning over the last 2 weeks. Nobody else has noticed, but to me, if I part my hair, it seems like the scalp showing through in the parting is more obvious which I would guess is what your thinking too about yourself? I can understand the paranoia, I feel it as well, but I guess its one of those things that you have to deal with when taking accutane. Ive started asking friends/family to check through my hair for bald spots and to be brutally honest with me if it looks like I AM getting patches. So far ive been told that my hair looks normal, so im gonna trust them to bring it up if I start losing it in a big way.

 

Same, I've been asking all my friends about my hair and they all say they don't see anything different. But I've gotten so paranoid that I get really scared every time I see one strand of hair fall out, but it's strange since I never remembered seeing random strands of hair fall out during the day before.... Every time I run my fingers through my hair, another strand comes out :/ Don't know if this is normal or not though. Really don't want to stop accutane anyways so I guess I'll just deal with it.



#4 XXYY

XXYY

    Member

  • Site Watch
  • Posts & Likes
    Posts: 314
    Blog Entries: 1
    Likes: 80
About Me
  • Gender:Male
  • Location:UK
  • Joined: 03-June 11

Achievements

     

Posted 02 April 2013 - 08:57 AM

we lose up to 100 hairs per day, that looks like a normal growth pattern on your head - you have nothing to worry about :)



#5 goirish

goirish

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Likes: 4
About Me
  • Gender:Male
  • Location:South Bend, Indiana
  • Joined: 02-December 13

Posted 17 December 2013 - 09:15 PM

I know this is a bit dead, but could we get an update on how things turned out? I'm going through it right now...



#6 VioletAsh

VioletAsh

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Gender:Male
  • Joined: 30-September 13

Posted 17 December 2013 - 09:16 PM

The lady who cuts my hair told me today she thinks my hair is thicker than it was last time and I'm on week 3.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users